# SDR ASAA1058516

- Difficulty date: November 17, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 6,966 hours, 2,139 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB "ZONE TEMP" LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES ON MASTER CAUTION RESET.  PACK ZONE TEMP CTLR NR 2 LOGGED INTERMITTENT FLT DECK TRIM VALVE FAULT.  RESET FAULT AND BITE TEST GOOD WITH NO FAULTS LOGGED.  FOUND TEMP BULB IN FLT DECK WITH DIRTY SCREEN.  CLEANED AND RAN PACKS FOR 20 MINS.  VARIED TEMP IN FLT DECK.  NO FAULTS.  REF FIM TASK 21 62 TASK 801 AND 21 62 TASK 810.  GROUND CHECK GOOD.
